# SDR AALA20130506002

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 11,664 hours, 4,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FORWARD EMERGENCY LIGHT AT 14D INOPERATIVE.  RE-SEATED CONNECTOR.  OPS CHECK NORMAL.
